# SDR ABXA9701346

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND CRACK ON FUSELAGE PANEL AT FS 1580 AND L 21L AND 22L.  REPAIRED IAW DC-8 SRM 51-1-20D, 51-1-21D AND 51-1-12.
